RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 274–277 (Mi dan9065)  

MATHEMATICS

On methods of solving difference equations for a piecewise homogeneous medium, and with right side given along a curve

E. A. Volkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (462 kB)

English version:
Doklady Mathematics, 1985, 32, 63–66

Bibliographic databases:
UDC: 517.949,21
Presented: С. М. Никольский
Received: 04.06.1984

Citation: E. A. Volkov, “On methods of solving difference equations for a piecewise homogeneous medium, and with right side given along a curve”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 274–277; Dokl. Math., 32 (1985), 63–66

Citation in format AMSBIB
\Bibitem{Vol85}
\by E.~A.~Volkov
\paper On methods of solving difference equations for a piecewise homogeneous medium, and with right side given along a curve
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 274--277
\mathnet{http://mi.mathnet.ru/dan9065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804114}
\zmath{https://zbmath.org/?q=an:0601.65091}
\transl
\jour Dokl. Math.
\yr 1985
\vol 32
\pages 63--66


Linking options:
  • http://mi.mathnet.ru/eng/dan9065
  • http://mi.mathnet.ru/eng/dan/v283/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020